MathSciNet Relay Station
MathSciNet bibliographic data
MR2961327 42B35 (42B25)
Li, Hong-Quan; Lohoué, Noël Fonction maximale centrée de Hardy–Littlewood sur les espaces hyperboliques. (French) [Central maximal Hardy-Littlewood function on hyperbolic spaces] Ark. Mat. 50 (2012), no. 2, 359–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement